MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE
Catalog Number 178366
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: additional associated products.Unk anchor plug lot# unk.G2: japan.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient had a revision procedure for a bone fracture about seven months post implantation.During the procedure it was found that the anchor plug, and anti-rotation pin of the removed oss compress were fractured.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3a; b1; b2; b5; d2a; d2b; d4; e1; g1; g3; h1; h6.The following sections were updated: h6; h11.The reported event could not be confirmed due to lack of product/information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Pn 178366 (compress short spindles): the device history record was reviewed and no discrepancies relevant to the reported event were found.Unk anchor plug: the device history record was not reviewed due to part and lot identification is necessary for review of device history records, neither were provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPS SM SHT SPDL W PINS 600LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22781280
Report Number0001825034-2025-02420
Device Sequence Number15512958
Product Code MBF
UDI-Device Identifier00880304509047
UDI-Public(01)00880304509047(17)290216(10)814370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number178366
Device Lot Number814370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown